MathSciNet Relay Station
MathSciNet bibliographic data
MR1301492 (96d:12002) 12E15 (16K20)
Craven, Thomas C. Extension of orderings on $*$-fields. Proc. Amer. Math. Soc. 124 (1996), no. 2, 397–405.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement